| Model Number |
ARTHREX ECLIPSE HUMERAL HEAD, 47/18 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/12/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that after an initial shoulder prosthesis surgery on (b)(6) 2020 the patient realized, in summer 2021, slight cracking noises in the left shoulder.During an examination in (b)(6) 2021 the orthopaedist of the patient identified changes on the x-rays.It was reported that a change of the plastic pan was identified.After two additional examinations by the orthopaedist it appears that the wear of the plastic pan als leads to a loosening of the pan.No further information were provided.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a patient-specific event.